# SDR SIMA201008302

- Difficulty date: March 23, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,099 hours, 22,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201314110049
- Part serial: 802351378
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT SIGN ON THE LOWER SIDE OF THE SERVICE DOOR DOES NOT ILLUMINATE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY PACK WITH CHARGER IAW EMB-145 AMM 33-50-04, REMOVED AND REPLACED THE NR 2 INVERTER IAW AMM 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.
